Journal of Applied Mathematics and Physics

Volume 7, Issue 7 (July 2019)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Patchwise Mapping Method for Solving Elliptic Boundary Value Problems Containing Multiple Singularities

HTML  XML Download Download as PDF (Size: 6306KB)  PP. 1572-1598  
DOI: 10.4236/jamp.2019.77107    220 Downloads   414 Views  
Author(s)

ABSTRACT

In the paper [1], the geometrical mapping techniques based on Non-Uniform Rational B-Spline (NURBS) were introduced to solve an elliptic boundary value problem containing a singularity. In the mapping techniques, the inverse function of the NURBS geometrical mapping generates singular functions as well as smooth functions by an unconventional choice of control points. It means that the push-forward of the NURBS geometrical mapping that generates singular functions, becomes a piecewise smooth function. However, the mapping method proposed is not able to catch singularities emerging at multiple locations in a domain. Thus, we design the geometrical mapping that generates singular functions for each singular zone in the physical domain. In the design of the geometrical mapping, we should consider the design of control points on the interface between/among patches so that global basis functions are in Cspace. Also, we modify the B-spline functions whose supports include the interface between/among them. We put the idea in practice by solving elliptic boundary value problems containing multiple singularities.

Cite this paper

Kim, H. (2019) Patchwise Mapping Method for Solving Elliptic Boundary Value Problems Containing Multiple Singularities. Journal of Applied Mathematics and Physics, 7, 1572-1598. doi: 10.4236/jamp.2019.77107.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.